# SDR HEEA075584

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N30KH
- Make and model: Bell 206L-3
- Aircraft serial: 51527
- Aircraft time: 14,685 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106200
- Part serial: 74651
- Condition: Failed
- Location: Vhf Comms
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TRANSMIT. PERFORMED PRELIMINARY INSPECTION.  FOUND FOUND V101 CAVITY OSCILLATOR BAD.  REPLACED V101, REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
